# SDR AALA200802505

- Difficulty date: September 29, 2008
- Submitted: October 28, 2008
- Operation: Air carrier
- Aircraft: N496AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49734
- Aircraft time: 56,290 hours, 29,030 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 1D00268
- Condition: Corroded
- Location: Bs 1003-1155
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RT TIE DOWN TRACK IN AFT CARGO IN NUMEROUS PLACES.  INSTALLED RT TIE DOWN TRACK FROM STATION 1003 TO 1155 PER SRM 51-01-00.
